# SDR DALA2022120207727

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 MISSING MATERIAL ON DRY BAY ACCESS PANEL NBR. 632HZ AT RH FUEL TANK.     DRY BAY ACCESS PANEL NBR. 632HZ AT RH FUEL TANK WAS REPAIRED, TIME LIMIT REPAIR PER P.R.I 603572-14 REV 0 AND ER/A 603572-14 REV. ORIGINAL SECTION I. (2518250)
